# SDR USAASB00233

- Difficulty date: August 26, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT ROW 5 INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AT SEAT ROW 5.  OPERATIONAL CHECK GOOD.  (M)
